# SDR REXA2017082100923

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 26,608 hours, 24,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT 1AB DOES NOT ILLUMINATE.  REPAIRED THE EMERGENCY EXIT SIGN HARNESS IN FRONT OF ROW 1 A/B IAW ESPM 20-17-31.   REPLACED THE EXIT SIGN IAW AMM 33-51-13. OP CHECKED GOOD IAW AMM 33-51-00-710-801.
